# SDR SIMA20170803001

- Difficulty date: August 3, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 30,817 hours, 26,360 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Clamp
- Condition: Failed
- Location: Anti-Ice Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE ANTI-ICE VALVE CYCLING OPEN AND CLOSE. SHOULD BE OPEN.  FOUND THE TUBE ASSY DOWN STREAM OF NR 2 ENGINE  ANTI-ICE VALVE LOOSE.   SECURED THE TUBE ASSY WITH A NEW CLAMP UNLOCKED VALVE AND OPS CHECKED IAW AMM 30-21-00.
